An XML-based schema for stochastic programs

R. Fourer, H. I. Gassmann, J. Ma, R. K. Martin

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

This paper describes a proposed format to record instances of stochastic programs. It forms part of a larger XML-based schema that is designed to allow the expression of essentially any type of mathematical program within a unifying framework. A wide variety of different linear and nonlinear stochastic programs can be handled, and the paper describes in some detail how this is done. Screen captures and sample problems illustrate the use of the schema.

Original languageEnglish (US)
Pages (from-to)313-337
Number of pages25
JournalAnnals of Operations Research
Volume166
Issue number1
DOIs
StatePublished - Feb 2009

ASJC Scopus subject areas

  • Decision Sciences(all)
  • Management Science and Operations Research

Cite this